Autors: Venkov, G. P., Genev, H. G.
Title: Soliton and blow-up solutions to the time-dependent Schrödinger-Hartree equation
Keywords: Solitons, blow-up solutions, Schrödinger-Hartree equation

References

    Issue

    Discrete and Continuous Dynamical Systems - Series S, vol. 5, issue 5, pp. 903 – 923, 2012, United States, AIMS

    Цитирания (Citation/s):
    1. Moroz, V., & Van Schaftingen, J. A guide to the Choquard equation. Journal of Fixed Point Theory and Applications, 19(1), 773-813. - 2017 - в издания, индексирани в Scopus или Web of Science
    2. Feng, B. Sharp threshold of global existence and instability of standing wave for the Schrödinger–Hartree equation with a harmonic potential. Nonlinear Analysis: Real World Applications, 31, 132-145. - 2016 - в издания, индексирани в Scopus или Web of Science
    3. Ye, H. Mass minimizers and concentration for nonlinear Choquard equations in RN. Topological Methods in Nonlinear Analysis, 48(2), 393-417. - 2016 - в издания, индексирани в Scopus или Web of Science
    4. Yang Lingyan, Li Xiaoguang, Chen Ying, A Sharp Threshold of Blow-Up of a Class of Schrödinger-Hartree Equations. ACTA MATHEMATICA SCIENTIA, Vol. 36, Issue (6): 1117-1123. - 2016 - в издания, индексирани в Scopus или Web of Science
    5. • Wang, X., Sun, X., & Lv, W. Orbital stability of generalized Choquard equation. Boundary Value Problems, 2016(1), 190. - 2016 - в издания, индексирани в Scopus или Web of Science
    6. Bonheure, D., Cingolani, S., & Van Schaftingen, J. The logarithmic Choquard equation: sharp asymptotics and nondegeneracy of the groundstate. Journal of Functional Analysis, 272(12), 5255-5281. - 2017 - в издания, индексирани в Scopus или Web of Science
    7. Feng, B., & Zhang, H. Stability of standing waves for the fractional Schrödinger–Hartree equation. Journal of Mathematical Analysis and Applications, 460(1), 352-364. - 2018 - в издания, индексирани в Scopus или Web of Science
    8. Georgiev, V., & Stefanov, A. On the classification of the spectrally stable standing waves of the Hartree problem. Physica D: Nonlinear Phenomena, 370, 29-39. - 2018 - в издания, индексирани в Scopus или Web of Science
    9. Shi, C., & Liu, K. Dynamics of blow-up solutions for the Schrödinger–Choquard equation. Boundary Value Problems, 2018(1), 64. - 2018 - в издания, индексирани в Scopus или Web of Science
    10. Chen, Sitong, and Xianhua Tang. Ground state solutions of Schrödinger–Poisson systems with variable potential and convolution nonlinearity. Journal of Mathematical Analysis and Applications 473.1, 87-111. - 2019 - в издания, индексирани в Scopus или Web of Science
    11. Luo, Huxiao. Ground state solutions of Pohoz̆aev type and Nehari type for a class of nonlinear Choquard equations. Journal of Mathematical Analysis and Applications 467.2, 842-862. - 2018 - в издания, индексирани в Scopus или Web of Science
    12. Van Schaftingen, Jean, and Jiankang Xia. Groundstates for a local nonlinear perturbation of the Choquard equations with lower critical exponent. Journal of Mathematical Analysis and Applications 464.2, 1184-1202. - 2018 - в издания, индексирани в Scopus или Web of Science
    13. Chen, Sitong, Binlin Zhang, and Xianhua Tang. Existence and non-existence results for Kirchhoff-type problems with convolution nonlinearity. Advances in Nonlinear Analysis 9.1, 148-167. - 2019 - в издания, индексирани в Scopus или Web of Science
    14. Saanouni, Tarek. A note on the fractional Schrödinger equation of Choquard type. Journal of Mathematical Analysis and Applications 470.2, 1004-1029. - 2019 - в издания, индексирани в Scopus или Web of Science
    15. Ao, Yong. Existence of solutions for a class of nonlinear Choquard equations with critical growth. Applicable Analysis, 1-17. - 2019 - в издания, индексирани в Scopus или Web of Science
    16. Saanouni, Tarek. Strong instability of standing waves for the fractional Choquard equation. Journal of Mathematical Physics 59.8, 081509. - 2018 - в издания, индексирани в Scopus или Web of Science
    17. Liu, Kun, and Cunqin Shi. Existence of stable standing waves for the Schrödinger–Choquard equation. Boundary Value Problems 2018.1, 1-11. - 2018 - в издания, индексирани в Scopus или Web of Science
    18. Li, Fuyi, et al., Ground state for Choquard equation with doubly critical growth nonlinearity, Electronic Journal of Qualitative Theory of Differential Equations 2019.33, 1-15. - 2019 - в издания, индексирани в Scopus или Web of Science
    19. Alves, Claudianor O., Nobrega, A. B. and Lima, R.N. Bifurcation properties for a class of Choquard equation in whole ℝ3. Glasgow Mathematical Journal, 1-13. - 2019 - в издания, индексирани в Scopus или Web of Science
    20. Alharbi, Majed Ghazi, and Tarek Saanouni. Sharp threshold of global well-posedness vs finite time blow-up for a class of inhomogeneous Choquard equations. Journal of Mathematical Physics 60.8, 081514. - 2019 - в издания, индексирани в Scopus или Web of Science
    21. Li, Xiaoliang, and Baiyu Liu. Finite time blow-up and global existence for the nonlocal complex Ginzburg–Landau equation. Journal of Mathematical Analysis and Applications 466.1, 961-985. - 2018 - в издания, индексирани в Scopus или Web of Science
    22. Jin, H., Liu, W., Zhang, H., & Zhang, J. Ground states of nonlinear fractional Choquard equations with Hardy-Littlewood-Sobolev critical growth. Communications on Pure & Applied Analysis 19.1, 123. - 2019 - в издания, индексирани в Scopus или Web of Science
    23. Li, Xinfu. Global existence and blowup for Choquard equations with an inverse-square potential. Journal of Differential Equations, 268, 8, 4276-4319 - 2020 - в издания, индексирани в Scopus или Web of Science
    24. Saanouni, Tarek. Scattering threshold for the focusing Choquard equation. Nonlinear Differential Equations and Applications NoDEA 26.6, 41. - 2019 - в издания, индексирани в Scopus или Web of Science
    25. Wang, Yongbin, and Binhua Feng. Sharp thresholds of blow-up and global existence for the Schrödinger equation with combined power-type and Choquard-type nonlinearities. Boundary Value Problems 2019.1, 1-17. - 2019 - в издания, индексирани в Scopus или Web of Science
    26. Jin, H., Liu, W., Zhang, H., & Zhang, J. Ground states of nonlinear fractional Choquard equations with Hardy-Littlewood-Sobolev critical growth. Communications on Pure & Applied Analysis, 19(1), 123. - 2020 - в издания, индексирани в Scopus или Web of Science
    27. Saanouni, T. Scattering versus blow-up beyond the threshold for the focusing Choquard equation. Journal of Mathematical Analysis and Applications, 492(1), 124436. - 2020 - в издания, индексирани в Scopus или Web of Science
    28. Chergui, L. Well-posedness and blow-up of Virial type for some fractional inhomogeneous Choquard equations. Applicable Analysis, 1-30. - 2020 - в издания, индексирани в Scopus или Web of Science
    29. Wang, G., Yang, Z., Agarwal, R. P., & Zhang, L. Study on a class of Schrödinger elliptic system involving a nonlinear operator. Nonlinear Analysis: Modelling and Control, 25(5), 846-859. - 2020 - в издания, индексирани в Scopus или Web of Science
    30. Xie, Y., Su, J., & Mei, L. Blowup results and concentration in focusing Schrödinger-Hartree equation. Discrete & Continuous Dynamical Systems-A, 40(8), 5001. - 2020 - в издания, индексирани в Scopus или Web of Science
    31. Chen, S., Zhang, B., & Tang, X. (2020). Existence and non-existence results for Kirchhoff-type problems with convolution nonlinearity. Advances in Nonlinear Analysis, 9(1), 148-167. - 2020 - в издания, индексирани в Scopus или Web of Science
    32. Dinh, V. D. (2020). Blow-up behavior of prescribed mass minimizers for nonlinear Choquard equations with singular potentials. Monatshefte für Mathematik, 192, 551-589. - 2020 - в издания, индексирани в Scopus или Web of Science
    33. Ao, Y. (2021). Existence of solutions for a class of nonlinear Choquard equations with critical growth. Applicable Analysis, 100(3), 465-481. - 2021 - в издания, индексирани в Scopus или Web of Science
    34. Chergui, L. (2021). Remarks on damped Schrödinger equation of Choquard type. Opuscula Mathematica, 41(4), 465-488. - 2021 - в издания, индексирани в Scopus или Web of Science
    35. Lei, C. Y., & Zhang, B. (2021). Ground state solutions for nonlinear Choquard equations with doubly critical exponents. Applied Mathematics Letters, 107715. - 2021 - в издания, индексирани в Scopus или Web of Science
    36. Saanouni, T. (2021). A note on Choquard equations in two space dimensions. Boletín de la Sociedad Matemática Mexicana, 27(1), 1-29. - 2021 - в издания, индексирани в Scopus или Web of Science
    37. Ficek, F. (2021) Schrödinger-Newton-Hooke system in higher dimensions: Stationary states, Physical Review D, 103, 104062 - 2021 - в издания, индексирани в Scopus или Web of Science

    Вид: статия в списание, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus и Web of Science